# SDR SIMA201100402

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 21,468 hours, 19,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 TO BE CRACKED BETWEEN STRINGER 15 RIGHT AND 14 RIGHT.  REPAIRED FRAME 23 IAW EO EM-53-MR-1736.  THE AIRCRAFT WAS RETURNED TO SERVICE.
